الاســــــــــــــم  (     Name        ) : أحمد محمد سيد عبد التواب  (  Ahmed Mohmed sayed Abd-eltawab )
  الدرجة الوظيفية (  Ac. Positions ) : مدرس  ( Lecturer  )
  البريد الالكتروني (      E-mail       ) : ams03@fayoum.edu.eg
  الـكــلــــيــــــــة (       Faculty     ) : العلوم  (  )
  القســــــــــــــم (  Department  ) : الرياضيات  ( Mathematics  )
  كـــــــــــــــــــود (  MIS CODE     ) : 1342
لتعديل البيانات الاساسية يرجي الاتصال بمسئول MIS بكليتكم

    
البريد الالكتروني الجامعي
      Ahmed_Abdeltawab@fayoum.edu.eg

 
معيد21/11/2000 Demonstrator
مدرس مساعد09/08/2009 Assistant Lecturer
مدرس29/10/2014 Lecturer

تعديل بيانات التدرج الوظيفي يرجي الاتصال بمسئول MIS بكليتكم

        السيرة الذاتية(عربي)           .English C.V

لم تضف مجالات بحثية
 

البحثتاريخ اخر تحديث
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, On Certain Subclasses of p-Valent Functions, J. Classical Anal., 4(1) (2014), 63–68. 03/08/2014
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Differential sandwich theorems for higher-order derivatives of p-valent functions involving a generalized differential operator, lematema, 69 (2014), 209-226. 17/05/2014
. El-Ashwah, M. K. Aouf and A. M. Abd-Eltawab, On certain classes of p-valent functions involving Dziok-Srivasava operator, Acta Univ. Apulensis, 35 (2013), 203-210. 17/05/2014
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, New subclasses of biunivalent functions involving Dziok-Srivastava operator, ISRN Math. Anal., Vol. 2013, Art. ID 387178, 1-5. 17/05/2014
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Some inclusion relationships of certain subclasses of p-valent functions associated with a family of integral operators, ISRN Math. Anal., Vol. 2013, Art. ID 384170, 1-8. 17/05/2014
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Some sandwich results for higher-order derivatives of multivalent functions involving a generalized differential operator, Journal of Fractional Calculus and Applications, 4(3S) (2013), no. 4, 1-12. 24/06/2013
R. M. El-Ashwah, M. K. Aouf and A. M. Abd-Eltawab, On certain classes of p-valent meromorphic functions associated with a family of integral operators, European J. Math. Sci., 2 (2013), no. 1, 85-90. 24/06/2013
R. M. El-Ashwah, M. K. Aouf and Ahmed M. Abd-Eltawab, Applications of differential subordination on certain subclasses of p- valent meromorphic functions, An. Univ. Oradea Fasc. Mat., 20 (2013), no 1, 125-136. 24/06/2013
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Differential subordination and superordination results for higher-order derivatives of p-valent functions involving a generalized differential operator, South Asian Bull. Math., 36 (2012), 475– 488. 24/06/2013
M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Sandwich theorems for higher-order derivatives of p-valent functions involving a generalized differential operator, Int. J. Open Prob. Comp. Anal., 4(2012), no. 3, 15- 33. 24/06/2013
12